# SDR DALA2021020800715

- Difficulty date: February 5, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 40,820 hours, 21,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3151 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:603. CORRECTIVE ACTION: PERFORMED EMERGENCY LIGHT TEST AND TESTED OK. (1723060)
